# SDR EE4Y100330

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 65,574 hours, 65,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, FWD ENTRY DOOR, LOWER HINGE CUTOUT AT BS 304.5 WL 235, INTERNAL BEAR STRAP WITH CRACK.  THE CRACK REQUIRES MAJOR REPAIR.
